# SDR 98ZZZX3116

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Sticks
- Location: Rotor Nr
- Part time: 117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER NR NEEDLE STICKS.  REPLACED IWTH NEW UNIT, CORRECTED PROBLEM.
